Incremental input-to-state stability for Lur'e systems and asymptotic behaviour in the presence of Stepanov almost periodic forcing

Max E. Gilmore, Chris Guiver, Hartmut Logemann

Research output: Contribution to journalArticlepeer-review

Abstract

We prove (integral) input-to-state stability results for a class of forced Lur'e differential inclusions and use them to investigate incremental (integral) input-to-state stability properties of Lur'e differential equations. The latter provide a basis for the derivation of convergence results for trajectories of Lur'e equations generated by Stepanov almost periodic inputs.

Original languageEnglish
Pages (from-to)692-733
Number of pages42
JournalJournal of Differential Equations
Volume300
Early online date19 Aug 2021
DOIs
Publication statusE-pub ahead of print - 19 Aug 2021

Keywords

  • Absolute stability
  • Almost periodic functions
  • Circle criterion
  • Differential inclusions
  • Incremental (integral) input-to-state stability
  • Lur'e systems

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this